# SDR 95ZZZX6913

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8180R
- Make and model: Beech 58
- Aircraft serial: TH522
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 002440029
- Condition: Corroded
- Location: Aft Pax Area
- Part time: 7,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FLOORBOARDS IN AFT PASSENGER AREA AND FOUND TOPS OF STRINGER SEVERELY CORRODED.  P/N 95-43038-119, DASH 120, DASH 36, DASH 35.  P/N 002-440029-3, DASH 4.  SUSPECT CAUSE, URINE SEEPAGE INTO AFT SECTOR.  AIR AMBULANCE OPERATION.
